Journal of Operator Theory
Volume 91, Issue 2, Spring 2024 pp. 545-565.
A Katznelson-Tzafriri theorem for analytic Besov functions of operatorsAuthors: Charles Batty 1, David Seifert 2
Author institution: 1 St. John's College, University of Oxford, Oxford, OX1~3JP, U.K.
2 School of Mathematics, Statistics and Physics, Newcastle University, Newcastle upon Tyne, NE1 7RU, U.K.
Summary: Let T be a power-bounded operator on a Banach space X, A be a Banach algebra of bounded holomorphic functions on the unit disc D, and assume that there is a bounded functional calculus for the operator T, so there is a bounded algebra homomorphism mapping functions f∈A to bounded operators f(T) on X. Theorems of Katznelson--Tzafriri type establish that lim for functions f \in \mathcal{A} whose boundary functions vanish on the unitary spectrum \sigma(T)\cap \mathbb{T} of T, or sometimes satisfy a stronger assumption of spectral synthesis. We consider the case when \mathcal{A} is the Banach algebra \mathcal{B}(\mathbb{D}) of analytic Besov functions on \mathbb{D}. We prove a Katznelson--Tzafriri theorem for the \mathcal{B}(\mathbb{D})-calculus which extends several previous results.
DOI: http://dx.doi.org/10.7900/jot.2022jun21.2390
Keywords: Katznelson-Tzafriri theorem, analytic Besov function, functional calculus, power-bounded operator, unitary spectrum, resolvent condition
Contents Full-Text PDF